# SDR IPXA2020072097945

- Difficulty date: May 25, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Part number: ARB128450
- Condition: Chafed
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  RT WING FIXED L/E LOWER T-CHORD AND UPPER ANGLE CHAFED FROM TELESCOPIC DUCT PANEL ON I/B SIDE.REMOVED CHAFED T-CAP, FABRICATED AND INSTALLED ON RH WING FIXED L/E XOS=464 IAW DWG 1284.
